MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102096-67A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hernia (2240)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was created for documentation purpose.User went to the hospital with abdominal pain, and had emergency hernia surgery and was admitted to hospital for about a week.This is a non-device related adverse event which does not require any further investigation.
 
Event or Problem Description
On august 25th 2022, senseonics was made aware of an adverse event where user went to the hospital with abdominal pain, and had emergency hernia surgery and was admitted to hospital for about a week.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key15481743
Report Number3009862700-2022-00145
Device Sequence Number5640102
Product Code QHJ
UDI-Device Identifier00817491022349
UDI-Public00817491022349
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/17/2022
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP08548
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexMale